# SDR 03180705

- Difficulty date: June 30, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE FROM ROW 2 THRU 5. MAINTENANCE PERSONNEL REMOVED AND REPLACED EMERGENCY FLOOR LIGHT TRACK COVER, AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
